Forum

× click new topic to start your post

Unexplained Vommiting

11 years 7 months ago #14401 by cheryls
i know its wrong, yet while we are in these kinds of situation we all think the worse! i am so happy to hear it wasent the worse!

Please Log in or Create an account to join the conversation.

11 years 7 months ago #14397 by momof4
Bronkmommy,

If she is having problems with digestion, nausea, vomiting because of the pain meds. you may want to ask the Dr. about Zofran, and Metoclopramide. They help in the stomach for these issues, also while on Pain Meds. constipation is an issue...my husband takes Glycolax. and a stool softner 2x'x a day.

Be sure to discuss the above with the Dr. I hope it helps a bit. The first 2 drugs were a god send when my husband was having the same issues as your mother.

Karen

Caregiver for my Wonderful Husband Angelo, who has Metastatic Bladder Cancer.

Life isn't about how to survive the storm, but how to dance in the rain.

Please Log in or Create an account to join the conversation.

11 years 7 months ago #14396 by Bronkmommy
The devil here seems to be oxycotin. Little did we know that it slows everything down including stomach function. Mom had food and drugs sitting in her stomach causing all kinds of irritation etc. A number of you said that your doctors told you to watch out for vomiting. I thought you should know if you encounter this issue it may not be caused by your cancer. What a relief this was for us...

Jane & Crew

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1584 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: tattersallinda
Yesterday Total Opened: 0 Yesterday Total Answered: 4
Total Posts: 52799 Total Subjects: 6868 Total Users: 8442
Powered by Kunena Forum